MAUDE Adverse Event Report: GUANGDONG TRANSTEK MEDICAL ELECTRONICS CO.,LTD WITHINGS, WPM05; BLOOD PRESSURE MONITOR

GUANGDONG TRANSTEK MEDICAL ELECTRONICS CO.,LTD WITHINGS, WPM05; BLOOD PRESSURE MONITOR
Model Number WPM05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Test Result (2695)
Date of Event 11/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our distributor / importer (initial reporter of this event) only knows that the user / consumer complained this device's readings have significant deviation.We two parties cannot get more details of this consumer and this suspect device.And we couldn't obtain the suspect device to evaluate it.The test result of blood pressure monitor is effected by the user's operation means, the individual's physical state, and so on.We cannot provide a conclusion for this event due the information is very insufficient.As a part of quality guarantee, the distributor sent this consumer a new product of the same type to replace the suspect one.
 
Event or Problem Description
The user stated, "the blood pressure readings compared with the readings at my cardiologist are 20% off".We received only this information and have no way for communicating to get more else.We can only suppose that the user is complaining this bpm's measurement is not accuracy.

Brand Name
WITHINGS, WPM05
Common Device Name
BLOOD PRESSURE MONITOR
Manufacturer (Section D)
GUANGDONG TRANSTEK MEDICAL ELECTRONICS CO.,LTD
zone b, no.105 dongli road
torch development district
zhongshan, guangdong 52843 7
CH  528437
MDR Report Key9754122
Report Number3011420269-2020-00001
Device Sequence Number14310840
Product Code DXN
UDI-Device Identifier03700546705984
UDI-Public03700546705984
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/25/2020
Report Date (Section F) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWPM05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/26/2020
Device Age7 MO
Event Location Home
Date Report to Manufacturer01/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1